# SDR AALA202207145049

- Difficulty date: July 13, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737
- Aircraft serial: 30089
- Aircraft time: 58,330 hours, 24,055 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Display
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: INFLIGHT INTEGRATED STANDBY FLIGHT DISPLAY AIRSPEED AND ALTITUDE BECAME UNRELIABLE. CAPTAIN AND FIRST OFFICERS AIRSPEED AND ALTITUDE WERE RELIABLE. REMOVED AND REPLACED INFLIGHT INTEGRATED STANDBY FLIGHT DISPLAY AIRSPEED AND ALT INDICATION PER AMM 34-24-02.
